Some explicit formulas of Lyapunov exponents for three-dimensional quadratic mappings

{{article.zuoZheEn}}

PDF(333 KB)
PDF(333 KB)
Front. Phys. ›› 2009, Vol. 4 ›› Issue (4) : 549-555. DOI: 10.1007/s11467-009-0060-4
Research articles

Some explicit formulas of Lyapunov exponents for three-dimensional quadratic mappings

  • {{article.zuoZheEn}}
Author information +
History +

Highlights

{{article.highlightEn}}

Abstract

{{article.abstractEn}}

Author summary

{{article.authorSummayEn}}

Keywords

Cite this article

Download citation ▾
{{article.zuoZheEn_L}}. {{article.titleEn}}. Front. Phys., 2009, 4(4): 549‒555 https://doi.org/10.1007/s11467-009-0060-4

References

References

{{article.reference}}

RIGHTS & PERMISSIONS

{{article.copyright.year}} {{article.copyright.holder}}
PDF(333 KB)

Accesses

Citations

Detail

Sections
Recommended

/